# SDR 7C7A2022060700019

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 55,389 hours, 61,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Splice
- Condition: Dented
- Stage of operation: IN
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT STA 479 NEAR STR 32S. REPAIRED WITH DOUBLER IAW DHC-8-100 SRM 53-30-21.
